# SDR IXXA07SMN036S

- Difficulty date: January 19, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER SKIN HAS A NON STANDARD REPAIR FROM STATION XW104.000 TO STATION XW110.000.  REMOVED EXISTING SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED PLATING IAW DC8 SRM 57-7-1 FIG 1 PAGE 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 1 PAGE 2 ITEM "D", DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
